# SDR REXA2016082101572

- Difficulty date: August 21, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N602LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15151
- Aircraft time: 20,785 hours, 13,350 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Condition: Malfunctioned
- Location: Rt Brakes
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AS SOON AS LANDING GEAR WAS RETRACTED,  RECEIVED AN OVERHEAT WARNING MESSAGE,  COMPLETED QRH AND LANDED BACK AT DEPARTURE.  REMOVED AND REPLACED THE RT OTBD BRAKE SENSOR IAW AMM 32-46-01.  OPS CHECKED GOOD.
